# SDR C2XA00IA300

- Difficulty date: September 15, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145
- Aircraft serial: 145035
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Part number: 16706
- Condition: Shorted
- Location: Aft Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CRP - FLT 4198 - DURING CLIMB, THE CREW REPORTED AN ELECTRICAL SMELL IN THE CABIN.  THE CRWE PERFORMED AN AIR RETURN, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TRACKED THE SMELL TO A GALLEY COFFEE POT WHICH WAS THEN REMOVED AND PLACED ON MEL IAW EMB145 MEL 25-60-02, CONTROL 001242.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE REMOVED AND REPLACED THE GALLEY COFFEE POT ELECTRICAL CONNECTOR IAW EMB145 CMM 25-31-98.  THE COFFEE POT WAS REMOVED FROM MEL AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
